The theory of Faraday rectification
Doklady Akademii Nauk, Tome 120 (1958) no. 3, pp. 554-557
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_3_a27,
author = {Yu. A. Vdovin},
title = {The theory of {Faraday} rectification},
journal = {Doklady Akademii Nauk},
pages = {554--557},
year = {1958},
volume = {120},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_3_a27/}
}
Yu. A. Vdovin. The theory of Faraday rectification. Doklady Akademii Nauk, Tome 120 (1958) no. 3, pp. 554-557. http://geodesic.mathdoc.fr/item/DAN_1958_120_3_a27/